MathSciNet Relay Station
MathSciNet bibliographic data
MR56295 (15,54b) 56.0X
Eilenberg, Samuel; Mac Lane, Saunders On the groups of $H(\Pi,n)$. I. Ann. of Math. (2) 58, (1953). 55–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement